RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 913–919 (Mi mz7533)  

Uniform separability of sets and extensions of linear functionals

V. P. Panteleev

Chuvash State University

Abstract: This note supplements results obtained by H. Bauer, I. A. Bakhtin, G. M. Goncharov, and V. N. Kamyshnikov for the extension of linear positive functionals in locally convex spaces. Conditions of some of the theorems postulated by certain authors are weakened.

Full text: PDF file (585 kB)

English version:
Mathematical Notes, 1974, 16:6, 1141–1144

Bibliographic databases:

UDC: 513.83
Received: 13.07.1973

Citation: V. P. Panteleev, “Uniform separability of sets and extensions of linear functionals”, Mat. Zametki, 16:6 (1974), 913–919; Math. Notes, 16:6 (1974), 1141–1144

Citation in format AMSBIB
\Bibitem{Pan74}
\by V.~P.~Panteleev
\paper Uniform separability of sets and extensions of linear functionals
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 913--919
\mathnet{http://mi.mathnet.ru/mz7533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=380353}
\zmath{https://zbmath.org/?q=an:0316.46004}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1141--1144
\crossref{https://doi.org/10.1007/BF01098440}


Linking options:
  • http://mi.mathnet.ru/eng/mz7533
  • http://mi.mathnet.ru/eng/mz/v16/i6/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020